View Full Version : Risperdal comedown ... UGH


Abi
11-28-12, 11:50 AM
I'm coming off risperidone after being on the drug on and off for about 2 months.

The comedown is terrible; my anxiety is through the rough, I;m having panic attacks, and my benzodiazepines, mood stabilisers, sedatives, and alcohol are not helping.

UGH :(

</end rant>

crystal8080
11-28-12, 12:24 PM
:grouphug::grouphug::grouphug:

That sounds terrible Abi....:( I hope it doesn't last long.......

Lunacie
11-28-12, 01:30 PM
Did you taper off slowly and are still having this problem? Ick.

So sorry to hear this. (((hugs)))

buddy
11-28-12, 02:36 PM
I'm so sorry Abi that you are having to go thru this. Hang in there.

(((HUGS)))

tudorose
11-28-12, 05:44 PM
((((hugs)))) Abi try exercise. I don't want you to feel this cr@ppy. It will pass but exercise can help speed it up.

Raye
11-28-12, 07:36 PM
Hey Abi,

Why are you off Risperdal if you don't mind me asking?


I can't imagine benzos not working, that's gotta be total h***, but have you talked to your doc? I hate knowing you are in such withdraw hun, hope you feel better soon and know we are here for you. :grouphug: :grouphug:

I'm glad now that I only took it for a couple of days! I never realized the comedown could be so bad.

Abi
11-28-12, 08:26 PM
{http://www.crazyboards.org/forums/index.php/topic/19127-risperdal-risperidone-withdrawal-effects/}-copy paste url

Raye
11-30-12, 08:31 AM
:shivers: ugh, sounds similiar to a benzo withdraw. Hope u feel better soon Abi. :grouphug::grouphug:

Abi
11-30-12, 12:07 PM
I've done benzo withdrawal. This is WAY worse.

Not chemically addictive my a**.

I was never suicidal on benzo withdrawal.

tudorose
11-30-12, 06:46 PM
Hang in there. You can do it (((hugs)))